# SDR HNAA2017051900175

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N641
- Make and model: Emb EMB-145LR
- Aircraft serial: 00191
- Aircraft time: 41,117 hours, 37,197 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Failed
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, STARTED NR 1 ENGINE, BLEED 1 LEAK MASTER WARNING AND EICAS MESSAGE ILLUMINATED AND LEAK INSCRIPTION BAR ILLUMINATED.   INSPECTED THE NR 1 BLEED SYSTEM,  FOUND A BROKEN O-RING ON THE BLEED SYSTEM JOINT UNDER PANEL 271DLW.  REMOVED AND REPLACED THE O-RING IAW MM 36-11-10-400-801-A. OPS AND LEAK CHECKED GOOD.  NO DEFECTS.  OK FOR SERVICE.
